# SDR SWAA2017071315003

- Difficulty date: June 20, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A591010
- Condition: Corroded
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED AT BS 706, RBL 55.  REPAIRED THE CREASE BEAM IAW ER AND EA.
